MAUDE Adverse Event Report: ORTHO DEVELOPMENT TRIBUTE; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT TRIBUTE; TOTAL HIP PROSTHESIS
Model Number 138-2200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 05/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced postoperative dislocation after bipolar hip arthroplasty.At the initial surgery on (b)(6) 2019, it was confirmed that the cup and head were firmly attached.Subsequent to the initial surgery, an x-ray determined that the head was dislocated from the cup and the cup was dislocated from the acetabulum.On (b)(6) 2019, the surgeon performed a revision to replace the cup and the femoral head.This report is two of two for this incident.

Brand Name
TRIBUTE
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper, ut
MDR Report Key10153524
Report Number1722511-2020-00006
Device Sequence Number19374057
Product Code LPH
UDI-Device Identifier00822409016174
UDI-Public(01)00822409016174(17)231012(10)A201124
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2023
Device Model Number138-2200
Device Lot NumberA201124
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1